MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported internal battery not detected error is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported pressure sensor mismatch error is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received information alleging a maintenance required alarm occurred on a garbin evo / trilogy evo ventilator.There was no serious patient harm or injury that occurred or was reported.During the evaluation at the third-party service center, two ventilator service required error codes were found in the device's error log relating to 'internal battery not detected' and 'pressure sensor mismatch.' the service technician states that the pressure sensor mismatch error was caused by contamination.The machine flow sensor, blower chass tubing, fio2 tubing, low flow o2 tubing, and system printed circuit assembly (pca) board tubing were contaminated with dust and were replaced to resolve the error.There is no documentation stated on a root cause and/or any component replacement to resolve the internal battery not detected error.Additionally, the dc harness assembly and warning label were damaged.The connector cover was missing.The air inlet foam filter and particulate filter were replaced for maintenance.And a pm label was added to the unit.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24880111
Report Number2518422-2026-010862
Device Sequence Number13220301
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown